# SDR AALA202108056227

- Difficulty date: August 4, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 40,405 hours, 15,629 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CHECK LOW PRESSURE INDICATING ON THE FLIGHT ATTENDANT PANEL FOR DOOR 1R. REPLACED CYLINDER DIAPHRAGM PER AMM 52-10-00.
